You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1982/47/1
Isolated trees in a bichromatic random graph
Download
PDF
- Isolated trees in a bichromatic random graph
Article
Original scientific text
Title
Isolated trees in a bichromatic random graph
Authors
Zbigniew Pałka
1
Affiliations
Poznań
Colloquium Mathematicum
1982/47/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
153-162
Main language of publication
English
Published
1982
Exact and natural sciences
mathematics